advertisement
Question
Posted by: Bubbels | 2010/11/03

The Pill Side Effects

Hi. i''ve been on the pill now for almost 5 years. i''ve never had any side effects until about a year ago... my sex drive is ZERO, i mean like there is nothing and this is causing problems in my marriage. i see that this can be a side effect of the pill but can it be that i''m only getting side effects now? after 5 years? is that possible? what can i do? I NEED HELP PLEASE :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible but the only way you will know for sure is to stop the Pill or change to a differnt contraceptive. See if there are any problems in your relationship or stresses in your life which may be contributing to the low libido.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/04

It is possible but the only way you will know for sure is to stop the Pill or change to a differnt contraceptive. See if there are any problems in your relationship or stresses in your life which may be contributing to the low libido.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement